# SDR P5CA9600363

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260190260
- Condition: Blown
- Location: Nr 2/3 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 MAIN TIRES FOUND BLOWN ON ARRIVAL.  NR 1 MAIN TIRE HAD FLAT SPOT AND THERMAL RELIEF AT BLOCKS.  NR 4 MAIN TIRE HAD FLAT SPOT BUT RETAINED AIR.  REMOVED AND REPLACED NR 1, 2, 3, 4 WHEEL ASSEMBLIES IAW MM 32-45-01.  REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY DUE TO BROKEN DISC FOUND WHEN WHEEL ASSEMBLY REMOVED, IAW MM 32-41-15.  COMPLIED WITH BLOWN TIRE INSPECTION PER MM 5-51-34, ANTI-SKID BITE CHECKS NORMAL.
